# SDR ASAA0580020

- Difficulty date: January 23, 2004
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 99359405
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, LEFT INBOARD FLAP LOWER SURFACE GOUGED.  REMOVED DAMAGE.  INSTALLED REPAIR DOUBLER.  (M)
